# SDR SWAA2021062887280

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Displaced
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLACED CABIN FLOOR BOARD 231UF AND 231XF / REINSTALLED CABIN FLOOR BOARD 231UF AND 231XF IAW AMM 53-21-00
